# SDR USAA2014102400012

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 21,996 hours, 3,023 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276000
- Part serial: FR1260
- Condition: Low Pressure
- Location: R3 Door
- Part time: 21,996 hours, 3,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK 3R DOOR ASSIST BOTTLE IS SHOWING PRESS LOWER THAN 1700 PSI.  REMOVED & INSTALLED NEW ACTUATOR, DOOR EMER EXIT DOOR 3R IAW AMM 52-22-14-400-801-A & AMM 52-22-14-000-801-A.
